# SDR SWAA2024042579160

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,138 hours, 14,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT HAND OVERWING EMERGENCY EXIT SIGNS & CENTER AISLE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.<[01] REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1695; OPS CHECK GOOD; IAW AMM 33-51-06.
